# SDR A6WA201040378

- Difficulty date: April 16, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N404AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7294
- Aircraft time: 26,845 hours, 23,375 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 559.00 BULKHEAD JUST OTBD OF RBL9 AND APPROX WL 58.70 HAS CRACK INDICATION REO 601R-53-41-260, REV D. DATED 9/17/09 AND REO 601R-53-41-609, REV B, DATED 12/18/09 DEVIATION E.
